Journal article icon

Journal article

THE METALLICITIES, VELOCITY DISPERSIONS AND TRUE SHAPES OF ELLIPTICAL GALAXIES

Publication status:
Published

Actions


Journal:
Monthly Notices of the Royal Astronomical Society More from this journal
Volume:
196
Issue:
2
Pages:
381-395
Publication date:
1981-01-01
ISSN:
0035-8711
Pubs id:
pubs:373878
UUID:
uuid:f5a90da8-2cb6-41b2-ac75-1064435cd1ee
Local pid:
pubs:373878
Source identifiers:
373878
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP